# SDR DALA14025925641

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 54,338 hours, 21,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT BS 760, LBL 60 ANGLE CORRODED.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13.  CUTOUT DAMAGE IAW ER/A 524951-14, REV O, HFEC INSPECTED CUTOUT AREA IAW NDTM P6, 51-00-19, NO CRACKS NOTED.  FABRICATED NEW PARTS IAW DWG L0R51.53017, REV A & ER/A524964-14, REV O.  INSTALLED NEW PARTS IAW SRM 51-40-02.
